A note on S-closed spaces

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1031-1033
JournalIndian journal of pure and applied mathematics
Volume19
Issue number10
Publication statusPublished - 1988

Cite this

A note on S-closed spaces. / Ganster, Maximilian; Reilly, I.

In: Indian journal of pure and applied mathematics, Vol. 19, No. 10, 1988, p. 1031-1033.

Research output: Contribution to journalArticleResearchpeer-review

Ganster, M & Reilly, I 1988, 'A note on S-closed spaces' Indian journal of pure and applied mathematics, vol. 19, no. 10, pp. 1031-1033.
Ganster, Maximilian ; Reilly, I. / A note on S-closed spaces. In: Indian journal of pure and applied mathematics. 1988 ; Vol. 19, No. 10. pp. 1031-1033.
@article{6595985d44fa4e8fa7e2a6998f831669,
title = "A note on S-closed spaces",
author = "Maximilian Ganster and I. Reilly",
year = "1988",
language = "English",
volume = "19",
pages = "1031--1033",
journal = "Indian journal of pure and applied mathematics",
issn = "0019-5588",
publisher = "Indian National Science Academy",
number = "10",

}

TY - JOUR

T1 - A note on S-closed spaces

AU - Ganster, Maximilian

AU - Reilly, I.

PY - 1988

Y1 - 1988

M3 - Article

VL - 19

SP - 1031

EP - 1033

JO - Indian journal of pure and applied mathematics

JF - Indian journal of pure and applied mathematics

SN - 0019-5588

IS - 10

ER -